# SDR USAA990474

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22882
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 976
- Part time: 45,207 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-6 CHECK, FOUND CORROSION IN FUSELAGE SKIN APPROX 3 INCH IN LENGTH LOCATED BELOW STRINGER 27 LEFT AT STATION 976.  CORROSION LEVEL 1.  ACCOMPLISHED FUSELAGE SKIN EXTERNAL DOUBLER REPAIR PER SRM 53-30-3 FIG 6.  (M)
